# SDR DALA13028195653

- Difficulty date: June 7, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 34,919 hours, 14,352 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF AND CLIMB,  PILOTS AND F/A'S DETECTED A VERY NOTICABLE CHEMICAL BLEACH ODOR.  AFTER LEVEL OFF AT CRUISE ODOR WAS GONE. ON TAKEOFF, HAD SAME ODOR.  BUT ONLY NEAR DOOR 2.  RAN APU AND PACKS AT FULL LOAD OVENS FOR SIGNS OF BURNED PACKAGING.  NO FINDINGS.  LAVS RESERVICED.  NO ODOR DETECTED.
